MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Explant date: if explanted, give date: not applicable as there is no indication that the lens was explanted.All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that after implantation of a zct225 8.0 diopter intraocular lens (iol), the lens had rotated 10 degrees.The initial axis of implantation was 97 degrees.At the one month post op visit, the axis was measured at 87 degrees.The patient did not report any issues.The lens remains implanted.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6451377
Report Number9614546-2017-00263
Device Sequence Number13626707
Product Code HQL
UDI-Device Identifier05050474552494
UDI-Public(01)05050474552494(17)180916
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/16/2018
Device Model NumberZCT225
Device Catalogue NumberZCT225U080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2016
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR